# SDR YENA20090505044

- Difficulty date: May 3, 2009
- Submitted: May 5, 2009
- Operation: Air carrier
- Aircraft: N190JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 190000011
- Aircraft time: 9,455 hours, 5,787 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 1702288A
- Part serial: 0637
- Condition: Defective
- Location: Le Slat
- Part time: 9,455 hours, 5,787 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 1401, FLL-AUS, SLAT FAIL AFTER TAKEOFF, RETURN TO FLL.  TROUBLESHOT PER FIM 27-81-00-810-807-A.  FOUND DEFECTIVE AND REPLACED SLAT SKEW SENSORS, RT 2/3 & RT 3/4 OUTBOARDS PER AMM 27-83-01.  CLEARED INHIBITS AND CYCLED FLAPS/SLATS NORMALLY.  SLAT FAIL MESSAGE CLEARED.  A/C IS OK FOR SERVICE.
